Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 516104, 10 pages
http://dx.doi.org/10.1155/2015/516104
Research Article

Degeneralization Algorithm for Generation of Büchi Automata Based on Contented Situation

1School of Software, Tsinghua University, Beijing 100084, China
2Credit Reference Center, People’s Bank of China, Beijing 100800, China
3Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

Received 7 September 2014; Revised 15 December 2014; Accepted 16 December 2014

Academic Editor: Carlos Conca

Copyright © 2015 Laixiang Shan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Laixiang Shan, Jun Qin, Mingshi Chen, and Zheng Qin, “Degeneralization Algorithm for Generation of Büchi Automata Based on Contented Situation,” Journal of Applied Mathematics, vol. 2015, Article ID 516104, 10 pages, 2015. https://doi.org/10.1155/2015/516104.